Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 123, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Sep 11, 2016, 9:40 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2016, 9:40 AM EDT (13:40 UTC)
- Expired
- Sep 11, 2016, 10:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Providence County, RI
The radar
The Boston radar (KBOX), 84 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted.
208
WUUS51 KBOX 111340
SVRBOX
CTC003-013-015-RIC007-111430-
/O.NEW.KBOX.SV.W.0123.160911T1340Z-160911T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
940 AM EDT SUN SEP 11 2016
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINDHAM COUNTY IN NORTHERN CONNECTICUT...
TOLLAND COUNTY IN NORTHERN CONNECTICUT...
NORTHEASTERN HARTFORD COUNTY IN NORTHERN CONNECTICUT...
NORTHWESTERN PROVIDENCE COUNTY IN RHODE ISLAND...
* UNTIL 1030 AM EDT
* AT 940 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LITCHFIELD TO CLINTON TO NEAR CHARLTON TO
VERNON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARTFORD...NEW BRITAIN...WEST HARTFORD...MANCHESTER...
EAST HARTFORD...ENFIELD...GLASTONBURY...NEWINGTON...VERNON...
WINDSOR...WETHERSFIELD...MANSFIELD...SOUTH WINDSOR...FARMINGTON...
WINDHAM...BLOOMFIELD...KILLINGLY...BURRILLVILLE...
SUFFIELD AND ELLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4203 7257 4202 7199 4201 7180 4201 7160
4177 7178 4171 7278
TIME...MOT...LOC 1340Z 269DEG 37KT 4281 7146 4240 7170 4210 7197 4182
7248
HAIL...<.75IN
WIND...60MPH
$$
SIPPRELL1 follow-up statement
949
WWUS51 KBOX 111423
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1023 AM EDT SUN SEP 11 2016
CTC003-013-015-RIC007-111433-
/O.EXP.KBOX.SV.W.0123.000000T0000Z-160911T1430Z/
WINDHAM CT-TOLLAND CT-HARTFORD CT-PROVIDENCE RI-
1023 AM EDT SUN SEP 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR WINDHAM...TOLLAND...
NORTHEASTERN HARTFORD AND NORTHWESTERN PROVIDENCE COUNTIES WILL
EXPIRE AT 1030 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4203 7257 4202 7199 4201 7180 4201 7160
4177 7178 4171 7278
TIME...MOT...LOC 1422Z 269DEG 37KT 4281 7146 4240 7170 4210 7197 4182
7248
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 6:47 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Sep 11, 6:47 AM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
647 AM EDT SUN SEP 11 2016
.SYNOPSIS...
A cold front will cross New England today and will bring a line of
showers and thunderstorms through early afternoon. High pressure
will build into the region later today, bringing cooler and less
humid weather. An ebb and flow pattern through the week with
moderating airmasses per S flow of warmer, more humid conditions
ahead of sweeping cold fronts and wet-weather chances. This
followed by unseasonable and dry conditions associated with NW
flow and high pressure out of Canada. Repeat.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 am update...
The previous discussion sums things up very nicely. Believe a line
of storms is in the cards. Plenty of MLCAPE across our area on the
order of 500-1000 j/kg with effective wind shear along and ahead
of the cold front now presently located across Upstate NY sweeping
S through PA and roughly along the line of the Appalachians.
Moisture on the order of 1.75 inches per precipitable waters.
Though specificity is still somewhat uncertain with regards to
exact impacts, the takeaway simply is that with any storms expect
potential heavy downpours, frequent lightning, and gusty winds of
which have the potential of gusting around 40 mph resulting in
damage.
Previous discussion...
00z models and high-res ensembles suggest presence of marginal
instability, rather high 0-6 km shear, and plenty of low level
moisture. Even though better upper jet dynamics are focused north
of our area, it's expected we'll end up with band of scattered
showers and embedded strong thunderstorms approaching western New
England 6-8 am, which crosses region through early afternoon.
Main threat with storms would be brief heavy downpours, as storms
track parallel to front in environment with plenty of moisture,
but a few storms could produce 40-50 mph wind gusts as well. In
agreement with SPC Day 1 Outlook which has Marginal severe threat
roughly across eastern half of area, where more heating will take
place prior to arrival of cold front.
Front should head offshore by mid afternoon, which will bring much
drier airmass into region on W/NW winds. Expect clearing this
afternoon with decreasing humidity.
Highs will reach low to mid 80s per blend of MOS guidance, with
70s across higher terrain as well as Cape Cod and Islands.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
High pressure builds over New England tonight and Mon with
essentially clear skies.
Drier air will bring cooler night tonight as winds diminish, and
used a blend of MOS guidance which tends to verify better with
radiational cooling. Expect lows in 50s across much of region with
40s in typical cooler valleys. Highs Mon will top out in 70s and
weak gradient will lead to afternoon sea breezes along both
coasts.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
*/ Highlights...
- Ebb and flow pattern through the week
- Seasonable conditions centered around Tuesday
- Confident in wet-weather outcomes late Wednesday and overnight
- Unseasonable Friday into Saturday
- Turning seasonable with renewed wet-weather chances Sun-Mon
*/ Discussion...
Wash, rinse, dry, repeat. Broad-scale, progressive, unobstructed
pattern in which individual Pacific-origin impulses trough across
the N CONUS, drawing energy from the main Arctic Low wobbling S over
the N Canadian maritimes. An ebb and flow pattern in where trough
axes and surface reflection cold fronts are met ahead with warmer,
more humid conditions. A line of showers and possible thunderstorms
sweeping parent with the cold front are followed by stout areas of
high pressure with attendant cooler, unseasonable, dry conditions.
Simply put, an exchanging of airmasses between maritime tropical to
continental polar. Hints of autumn during these last weeks of summer
that make pumpkin-spiced products seem reasonably acceptable rather
than utterly absurd. Deterministic guidance varies on cold frontal
timing for Wednesday and again Sunday into Monday. Leaning more with
ensemble means and probabilistics, but favor the 11.0z GFS / 10.12z
EC Control. Details below.
*/ Details...
Monday night through Tuesday night...
Majority of the forecast period dry under the influence of high
pressure. Initially Monday night, light winds, clear conditions, a
good setup for radiational cooling so will lean with lowest of MOS
guidance as we go into Tuesday morning. The high shifting to the E
allowing for return S flow of higher humidity, looking at a fair
weather day with scattered cloud decks and seasonable conditions as
H85 rebound to +10-12C. As we go into Tuesday night, continued low-
level column moistening beneath a lingering dry inversion per high
pressure pushing out to sea. Question whether we'll see low cloud /
stratus issues into Wednesday morning. Somewhat confident, but not
so much on fog. S flow maintaining, increasing ahead of synoptics
sweeping SE out of Canada.
Wednesday into Wednesday night...
Consensus of forecast guidance has slowed in their approach of the
cold front. S winds and humidity increasing ahead of a sharp cold
front sweeping SE out of Canada. Expecting gusts 20 to 30 mph given
mixing throughout the boundary layer before the cold front sweeps S
New England late Wednesday into Wednesday evening, based on model
consensus. Though stronger dynamics / synoptics lift NE into the St.
Lawrence River Valley, stretching S along the surface cold front
reflection, still decent low-level convergence, frontogenesis with
enough moisture (pwats up to 1.75") beneath falling heights and
cyclonic flow associated with a positively-tilted trough axis. Not
looking at a washout, thinking a scattered to squall-line of showers
with embedded heavy downpours and/or thunderstorms given marginal
instability in a modestly sheared environment. Parallel stratiform
setup possible given high shear, low CAPE. High chance to likely
PoPs despite wobbles in cold frontal timing. Forecast models have
for days been advertising wet-weather outcomes that can't ignore.
Will clear it out after midnight, but expecting blustery NW winds
immediately behind the front given cold air advection along with the
thermal gradient and isallobaric response from a 1025 mb high over
the Great Lakes. Can expect NW gusts up to 30 mph.
Thursday through Saturday night...
High pressure out of the N Pacific / W Canada in control. Initial
cold dome of air Thursday with H85 +6-8C will moderate Friday into
Saturday as the high shifts E and we begin to see return S flow of
warmer, more humid conditions. Unseasonable at first, leaning with
coolest of MOS guidance for the overnight periods with anticipated
light winds, clear conditions, radiational cooling. Keep it cooler
than average during the day, but given dry conditions with the
drought continuing coupled with abundant sunshine, would not be
surprised that forecast consensus high temperatures should be a
couple to a few degrees warmer. Will lean in that direction. By
Saturday H85 temperatures +10-12C. Some low cloud, stratus may
emerge beneath a lingering dry inversion as S winds increase into
the evening and overnight period, potentially gusty.
Sunday and into early next week...
Seemingly a repeat of Wednesday into Wednesday night. Another cold
front and line of wet weather followed by high pressure out of the N
Pacific / W Canad ushering unseasonably cool and dry conditions
across the NE CONUS. Too early to get into the details given D7-8.
Forecast likely to change.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short-term /through Monday/...
12z update...
Today...Moderate confidence.
Line of SHRA / TSRA to push through the terminals during the
morning hours. Opted to prevail -RA VCTS with uncertainty as to
specificity of outcomes at particular terminals. When the threat
is apparent, will handle with TEMPO or prevail. Timing is around
11 to 20z W to E with the line tracking ENE. With any TSRA, MVFR
to IFR impacts possible.
Low-end VFR to MVFR cigs with IFR in vicinity or across Cape and
Islands. This along with LLWS at 2 kft with SW winds 30 to 40 kts.
SW flow at the surface with 20 to 25 kts this morning, especially
along the S/SE coast. With the passage of a line of SHRA / TSRA
will see winds turn NW and be immediately blustery with gusts up
around 30 kts possible.
Tonight into Monday...
W/NW winds become light. VFR. Sea-breezes expected Monday
afternoon.
KBOS Terminal...Moderate confidence. Timing potential TSRA through
the terminal 14-17z. Could flex an hour or two in either direction.
+RA possible with TEMPO MVFR-IFR conditions. Gusty winds out of
the W/SW possible with storms.
KBDL Terminal...Moderate confidence. Going to start the TAF out
with VCTS. If threats are more apparent, will TEMPO or prevail.
With any TSRA, MVFR to IFR impacts possible along with gusty W/SW
winds.
Outlook /Monday Night through Thursday/...
Monday night through Tuesday night...Moderate confidence.
VFR with light winds through Tuesday. Possible sea-breezes during
Tuesday with onshore breezy winds of around 15 kts possible. Into
Tuesday night, a low risk of MVFR-IFR with stratus mainly over S/W
portions of S New England with increasing S winds. Accompanying low
risk of fog throughout the forecast period.
Wednesday into Wednesday night...Moderate confidence.
VFR. Line of SHRA, possible TSRA/+RA, late Wednesday into Wednesday
night ahead of which S winds will be blustery with 20 to 25 kt gusts
with NW winds behind the line potentially gusting up to 30 kts. With
any wet-weather, TEMPO MVFR-IFR conditions are possible.
Thursday into Thursday night...Moderate confidence.
VFR. NW winds becoming light.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short-term /Through Monday/...Moderate confidence.
7 am update...
SW winds have already begun to pick up ahead of cold front,
especially on S coastal waters where 20-25 kt gusts are being
observed. Small Craft Advisories remain posted for these areas, as
well as outer waters where seas will build to 5 or 6 ft.
Cold front will approach waters into early afternoon and will be
accompanied by band of showers and embedded thunderstorms. Stronger
storms could bring gusts of 35 kt. Otherwise SW winds will diminish
as front reaches waters, before winds shift W/NW later this afternoon.
Immediately behind the front gusts up around 30 kts will be possible.
Mariners should remain aware of this threat.
High pressure builds across New England tonight and Mon with
lighter N/NW winds and sea breezes near coast Mon afternoon. Seas
will subside tonight, but should build to 5 or 6 ft again E of
Cape Cod.
Outlook /Monday Night through Thursday/...
Monday night through Tuesday night...Moderate confidence.
Light winds through Tuesday. Possible sea-breezes along the coast.
Winds turning out of the S beginning Tuesday, increasing during the
overnight period. Gusts up to 20 kts possible. Seas remaining below
5 feet throughout.
Wednesday into Wednesday night...Moderate confidence.
Line of showers, possible embedded thunderstorms and/or heavy rain,
Wednesday night ahead of which S winds will be blustery with 20 to
25 kt gusts with NW winds behind the line potentially gusting up to
30 kts. Waves building 5 to 6 feet on the outer waters as a cold
front sweeps the waters.
Thursday into Thursday night...Moderate confidence.
High pressure in control over the region. Waves diminish as NW winds
become light and variable. Likely sea-breezes along the shores.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for
ANZ231>234.
Small Craft Advisory until 8 PM EDT this evening for ANZ235-
237.
Small Craft Advisory until 8 AM EDT Monday for ANZ250-254.
Small Craft Advisory until 11 PM EDT this evening for ANZ255-
256.
&&
SYNOPSIS...Sipprell/JWD
NEAR TERM...Sipprell/JWD
SHORT TERM...JWD
LONG TERM...Sipprell
AVIATION...Sipprell/JWD
MARINE...Sipprell/JWDHazardous weather outlook, Sep 11, 3:35 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 335 AM EDT SUN SEP 11 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-120745- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 335 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SWEEP SOUTHERN NEW ENGLAND THIS MORNING THROUGH EARLY- TO MID-AFTERNOON. THERE IS THE POSSIBILITY THAT WITHIN THIS LINE THERE WILL BE EMBEDDED HEAVIER SHOWERS AND/OR STRONGER THUNDERSTORMS. POTENTIAL THREATS INCLUDE DAMAGING WINDS AND LOCALIZED URBAN...POOR-DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-120745- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 335 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SWEEP THE WATERS BY EARLY- TO MID-AFTERNOON. THERE IS THE POSSIBILITY THAT WITHIN THIS LINE THERE WILL BE EMBEDDED HEAVIER SHOWERS AND/OR STRONGER THUNDERSTORMS. POTENTIAL THREATS INCLUDE FREQUENT LIGHTNING...GALE FORCE WINDS...AND REDUCTIONS IN VISIBILITY DUE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Sep 11, 9:14 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
914 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM TSTM WND DMG SUNDERLAND 42.47N 72.58W
09/11/2016 FRANKLIN MA PUBLIC
TREE DOWN PLUMTREE ROAD BLOCKING ROAD
&&
AEDLocal storm report, Sep 11, 9:15 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
915 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
09/11/2016 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON ROUTE 9
&&
AEDLocal storm report, Sep 11, 9:21 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
921 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TSTM WND DMG AMHERST 42.38N 72.52W
09/11/2016 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON PHILLIPS ROAD
&&
AEDLocal storm report, Sep 11, 9:35 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
935 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TSTM WND DMG AMHERST 42.38N 72.52W
09/11/2016 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON HOUSE ON CHESTNUT STREET
&&
AEDLocal storm report, Sep 11, 9:36 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
936 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG ERVING 42.60N 72.40W
09/11/2016 FRANKLIN MA AMATEUR RADIO
TREES DOWN IN THE STATE FOREST
&&
AEDLocal storm report, Sep 11, 9:37 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
937 AM EDT SUN SEP 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM TSTM WND DMG GRANBY 42.26N 72.53W
09/11/2016 HAMPSHIRE MA AMATEUR RADIO
LARGE BRANCHES DOWN
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:55 AM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 50 min |
| Sep 11, 11:06 AM EDT | Special Weather Statement | BOX | Bristol | 39 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2016Severe Thunderstorm Warnings in Rhode Island, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.